Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Some Optimal Multivariates Tests

S. John
Biometrika
Vol. 58, No. 1 (Apr., 1971), pp. 123-127
Published by: Oxford University Press on behalf of Biometrika Trust
DOI: 10.2307/2334322
Stable URL: http://www.jstor.org/stable/2334322
Page Count: 5
  • Read Online (Free)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Some Optimal Multivariates Tests
Preview not available

Abstract

Tests that are best for detecting small deviations from the null hypothesis are derived for a number of hypotheses concerning multivariate normal populations. Both one-sided and two-sided tests are considered.

Page Thumbnails

  • Thumbnail: Page 
123
    123
  • Thumbnail: Page 
124
    124
  • Thumbnail: Page 
125
    125
  • Thumbnail: Page 
126
    126
  • Thumbnail: Page 
127
    127